A note on reproducing Kernel and moving least square approximations



Document title: A note on reproducing Kernel and moving least square approximations
Journal: Mathematicae notae
Database: PERIÓDICA
System number: 000340719
ISSN: 0025-553X
Authors: 1
Institutions: 1Universidad Nacional de San Luis, Departamento de Matemática, San Luis. Argentina
Year:
Volumen: 23
Pages: 125-131
Country: Argentina
Language: Inglés
Document type: Artículo
Approach: Analítico, descriptivo
Disciplines: Matemáticas
Keyword: Matemáticas aplicadas,
Matemáticas puras,
Métodos,
Mínimos cuadrados móviles,
Kernel reproductor
Keyword: Mathematics,
Applied mathematics,
Pure mathematics,
Methods,
Moving least square,
Reproducing kernel
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).